- Posts: 2
- Thank you received: 0
Allergic reaction to tren?
- Johnvb123
- Topic Author
- New Member
-
Less
More
23 Jun 2026 18:39 #230817
by Johnvb123
Allergic reaction to tren? was created by Johnvb123
Hi everyone,
Firstly to get the cycle out if the way, that I started 3 weeks ago:
So about two nights ago my scalp was extremely itchy but I didn’t think much of it and went to sleep. The following morning my eye was quite swollen, but it returned to normal within about an hour or so, now I am getting red spots, mostly on my hands, some on my arms, and forehead that periodically come and go. They dont necessarily itch but when scratched some do swell up and turn unusually red.
Im not sure if this is related to my cycle, specifically the tren, but what I can say is this is my first time trying tren, however I have used UPA test e in the past so Im not fully convinced that Im reacting to the carrier oils.
I have stopped injections, and have tried an OTC antihistamine, this is the first time I’ve had a reaction of this nature so I am not sure if it is helping, but it definitely doesnt seem to fully fix the problem.
Any input or advice would be appreciated, I believe its specifically related to the tren, or it could be a contamination of some sort since nothing else I consume or use has changed.
Firstly to get the cycle out if the way, that I started 3 weeks ago:
- Tren A 15mg ED
- Test E 400mg
So about two nights ago my scalp was extremely itchy but I didn’t think much of it and went to sleep. The following morning my eye was quite swollen, but it returned to normal within about an hour or so, now I am getting red spots, mostly on my hands, some on my arms, and forehead that periodically come and go. They dont necessarily itch but when scratched some do swell up and turn unusually red.
Im not sure if this is related to my cycle, specifically the tren, but what I can say is this is my first time trying tren, however I have used UPA test e in the past so Im not fully convinced that Im reacting to the carrier oils.
I have stopped injections, and have tried an OTC antihistamine, this is the first time I’ve had a reaction of this nature so I am not sure if it is helping, but it definitely doesnt seem to fully fix the problem.
Any input or advice would be appreciated, I believe its specifically related to the tren, or it could be a contamination of some sort since nothing else I consume or use has changed.
Please Log in or Create an account to join the conversation.
- admin
-
- Administrator
-
Less
More
- Posts: 5070
- Thank you received: 2547
23 Jun 2026 21:08 #230820
by admin
Replied by admin on topic Allergic reaction to tren?
That’s definitely an allergic reaction. The tricky part will be figuring out the cause, but it’s probably a solvent or the carrier oil.
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
Less
More
- Posts: 6743
- Thank you received: 4289
23 Jul 2026 18:33 - 23 Jul 2026 18:35 #230868
by Oupa
Replied by Oupa on topic Allergic reaction to tren?
Tren A ... 3 weeks in... the side effects should have started earlier. The Test E is just about fully going and now the allergic reaction... Could be the Test E. Dropping both wont help you getting to know your chemicals, and how your body reacts. Mabey a bug or spider bit you while you were sleeping, or sitting on the loo... you dont know. You can always drop the Tren and keep the Test going to see if its the Tren A...
Last edit: 23 Jul 2026 18:35 by Oupa.
The following user(s) said Thank You: Johnvb123
Please Log in or Create an account to join the conversation.